It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Tingling feet is it a side effect? Starting to worry

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-14-2006, 10:56 PM   #1
    Wingsoflove
    Member
     
    Wingsoflove's Avatar
     
    Join Date: Sep 2004
    Posts: 57
    Wingsoflove HB User
    Question Tingling feet is it a side effect? Starting to worry

    Hi, I have been taking a muscle relaxant to help the effects of my other medications work better. I have been taking Baclofen. And have recently been given a new muscle relaxant I'm supposed to take instead. I haven't tried it yet. I know these two medications are given to people with MS. I don't have MS.
    My question is concerning a side effect I'm having. Or I think it's a side effect. I have never had this before. But starting around 3 weeks ago I have started to get a numb tingling feeling in my feet. If I had to describe it. I would say it feels like I rubbed bengayy or icy hot on the bottom of my foot. And I get this feeling on the top of my right foot. I've also had this feeling in my right hand a few times. I doesn't hurt like serious pain, it just feels weird and is kind of scaring me. At first I thought it was because of the cold weather, but now it's starting to warm up, so I don't think it can be that. Could it be because I'm taking medication for MS suffers? Am I'm now getting a symptom of MS? I know people with MS get numb feet. Or is this a side affect from using muscle relaxants? I have been taking Baclofen for about 3 months. I don't know if a side effect can happen 3 months later? Should I tell my doctor? Or should I give it more time to see if it goes away? Would I tell my PM doctor? Or my regular doctor? Has this happened to anyone taking these medications before? Sorry for all the questions. Please share anything you can.

     
    Sponsors Lightbulb
       
    Old 04-15-2006, 09:15 AM   #2
    Kissa
    Senior Veteran
    (female)
     
    Kissa's Avatar
     
    Join Date: Mar 2004
    Location: O Hi O
    Posts: 2,015
    Kissa HB UserKissa HB UserKissa HB UserKissa HB UserKissa HB User
    Re: Tingling feet is it a side effect? Starting to worry

    It could be a side effect of the medications. I've been on Baclofen a while and never noticed anything more than stomache pain but everyone is different. It could also be that you have a pinched nerve in your spine as well. I would mention it to your doctor to be on the safe side.

     
    Old 04-15-2006, 10:51 AM   #3
    mpvt
    Inactive
    (male)
     
    Join Date: Oct 2005
    Posts: 467
    mpvt HB User
    Re: Tingling feet is it a side effect? Starting to worry

    Any time you have numbness or tingling ect you need to have a doctor address it.Neurological disorders can come and go but it's best to have this looked at asap especially when it's happening in more than one spot.Good luck and let us know how you make out........Dave

     
    Old 04-15-2006, 11:22 AM   #4
    Fabrashamx
    Senior Veteran
    (female)
     
    Fabrashamx's Avatar
     
    Join Date: Apr 2005
    Location: Gresham, Oregon
    Posts: 1,341
    Fabrashamx HB User
    Re: Tingling feet is it a side effect? Starting to worry

    Hi Wings, and welcome to the boards! I agree with Dave and Kissa, I also have taken baclofen for over a year and never noticed what you are describing, But I do know that tingling in the hands or feet can be caused by a bazillion things, including disc problems, diabetes, and circulation. Best bet is to have a doctor get to the bottom of things. Good luck and keep posting, we want to know what happens with you. Hugs, Fabby

     
    Old 04-15-2006, 09:53 PM   #5
    Wingsoflove
    Member
     
    Wingsoflove's Avatar
     
    Join Date: Sep 2004
    Posts: 57
    Wingsoflove HB User
    Re: Tingling feet is it a side effect? Starting to worry

    Hello,
    I'm going to mention it to my doctor like suggested. Do you think waiting until my next PM visit would be to long to wait, unless things get worst? My next appointment is in May. I just hate calling. Should I tell my PM doctor or regular doctor? Thanx for the replies I have been trying to ignore it, hoping it will just go away. I know that is a stupid thing to do. I just worry.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Side Effects from Bystolic? drdaddy High & Low Blood Pressure 28 07-22-2011 05:01 PM
    Burning and Tingling from Head to Toe YELLOWDRESS Neuropathy 16 05-22-2008 05:05 PM
    electrical/tingling feeling in body 10 days after quitting SRC Smoking Cessation 8 02-13-2008 03:03 PM
    Synthroid side effects - tingling, sore muscles mjanem Thyroid Disorders 4 08-03-2007 11:53 AM
    Is tingling normal? ljd88 Neuropathy 6 03-03-2007 01:39 PM
    tingling hands and feet (pins and needles) carisa789 Thyroid Disorders 9 05-16-2006 10:04 AM
    Tingling sensations in my hands and legs (feet). anna317 Anxiety 2 12-08-2005 05:55 PM
    Topamax tingling kehorner Headaches & Migraines 1 11-05-2005 05:52 PM
    tingling sensations marylennox84 Anxiety 3 06-28-2003 08:32 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:21 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!